# SDR DALA1019719001

- Difficulty date: July 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR GEAR TAB FAIRING 3612A IS CRACKED ON LOWER SKIN APPROX .5 ".  REMOVED DAMAGED SKIN AND INSTALLED NEW SKIN IAW SRM 51-30-2.
